Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Solutions of the diophantine equation $ x\sp{2}-Dy\sp{4}=k$


Authors: Mohan Lal and James Dawe
Journal: Math. Comp. 22 (1968), 679-682
MSC: Primary 10.13
DOI: https://doi.org/10.1090/S0025-5718-1968-0236107-1
MathSciNet review: 0236107
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.13

Retrieve articles in all journals with MSC: 10.13


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0236107-1
Article copyright: © Copyright 1968 American Mathematical Society